Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the discrete spectrum of certain discrete groups


Author: Isaac Efrat
Journal: Bull. Amer. Math. Soc. 24 (1991), 125-129
MSC (1985): Primary 11F12, 11F72, 11F85
MathSciNet review: 1053987
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 11F12, 11F72, 11F85

Retrieve articles in all journals with MSC (1985): 11F12, 11F72, 11F85


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1991-15966-5